2 results for cone b-metric space.

Parameters for your search query:
Keyword    cone b-metric space

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems of Integral Type Contraction in Cone b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 165-169. DOI: 10.12691/tjant-3-6-5
Pub. Date: December 31, 2015Views: 6800Downloads: 4867Citations: 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorem for Non-self Mapping in Cone Metric Space
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 52-58. DOI: 10.12691/ajams-7-2-1
Pub. Date: January 21, 2019Views: 2174Downloads: 1523
Results: sort by Relevance

Filter by


Published between:




Article Types